As you can guess I went along to see the Pain Team. I got to see my consultant , not a training doctor but things did not go well at all.
I wanted to get my point across about taking the Lyrica ( Pregabalin ) I had been taking 75 mg night and morning but my GP wanted me to increase the dose to 300mg a day spread out in a way that suits me.
Since Christmas I have got it up to 150mg at night and 75 mg in the morning but the side effects have been hell.
It has given me double vision on and off during the day,
My mind has completely gone, I have no memory left at all. I can't go out on my own as I am completely lost by the end of my road, don't know where I would be going, how to get any where or how to get home. So I am trapped in the house for most of the time. The Lyrica also keeps sending me to sleep, but not a night but during the day. It's not just that I dose, I am un wake-able . And this can happen several times aday. I can fall asleep sitting on a stool with no back and stay asleep for up to four hours at a go. I fell a sleep leaning on a wall while putting bits in the bin.
I tried to tell the consultant the above and all I got back, you have to stay on them, and yes increase the dose up to 300 mg aday. She said that I should know its a balancing act between side effects and pain. But I can't stay awake, when I wake I can't remember where my kids are, have I feed them, I have no idea what's going on and I am in tears
She has said she is going to do trigger point injections in my back.
Has anyone else had these, do they work, do they hurt!
Lastly has anyone got over the horrible side effects of lycria . I just want to stop taking them and go back to taking the Oramorph. For pain . I also take MST 40 mg twice a day
Sorry if I have been rambling a bit, but thanks to lycria this posts makes no sense
I can not keep going like this, I know it's important but I have no life at all
Please can someone please help me, I really don't know what to do, I also suffer from really bad depression